I have been using Oxybuytin for several years. I also take other medication and usually keep track of side effects to help with my med use. In the past couple of years I have notices issues with blurred Vision, memory issues (think clearly/remembering things) and constipation. Some of this I have contributed to age. I no longer feel this is the case. I believe I remember that this drug should not be taken over long periods of time. I also take Lamotrigine (200 mg x 2 daily). I understand that this med may interact with Oxybutin. Can you help?
No responses have yet been posted. Add your response to this question.
- Oxybutynin Information for Consumers
- Oxybutynin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxybutynin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Apr 2010 • 2 answers
Posted 21 Jun 2013 • 1 answer
Posted 23 Feb 2016 • 0 answers
Posted 17 Apr 2016 • 0 answers
Posted 23 Jul 2016 • 1 answer